# SDR DL76S040867

- Difficulty date: September 13, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N131DN
- Make and model: Boeing 767332
- Aircraft serial: 24852
- Aircraft time: 45,633 hours, 21,602 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO KJFK WITH REPORTED FUMES IN AFT GALLEY.  UNKNOWN SOURCE, BUT REPORTED AS BURNING PLASTIC ODOR, WHICH DID NOT GO AWAY EVEN AFTER TURNING OFF UTILITY BUSSES AND RECIRC FANS.  ATL/TMC NOTIFIED AT 1055Z.  AFTER OPERATING NR 4L COFFEEMAKER FOUND DEBRIS UNDER POT.  CONFIRMED SMELL WITH FLT CREW.  OPERATED ALL C/MS.  CHECKED E AND E COMPT, AFT CARGO.  NO FURTHER FUMES.  OK FOR SERVICE.
